# SDR UALA2012121007151

- Difficulty date: December 7, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,059 hours, 21,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16 LEFT BETWEEN STA 600 AND 620 HAS ELONGATED HOLES.  CATEGORY 'A' STRINGER REPAIR INSTALLED TO S-16L BETWEEN STA 593 AND 645 REQUIRES SUPPLEMENTAL INSP PER SRM 53-00-03 REPAIR 1 TABLE 4 ON PG 211.
